# SDR DLM88951051

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE7055381
- Condition: Leaking
- Location: Rt Firewall
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL270 LOST RIGHT SYSTEM FLUID AND PRESSURE.  LANDED ATL.  FOUND RIGHT ENGINE PRESSURE LINE THROUGH FIRE WALL LEAKING.  REPLACED LINE OPERATION NORMAL.
